Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the stability of the spherical shape of a vapor cavity in a liquid


Authors: M. S. Plesset and T. P. Mitchell
Journal: Quart. Appl. Math. 13 (1956), 419-430
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/79931
MathSciNet review: 79931
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. I. Taylor, Proc. Roy. Soc. (A)201, 192 (1950)
  • [2] D. J. Lewis, Proc. Roy. Soc. (A)202, 81 (1950). See also R. E. Duff and H. T. Knight, Abstract S12, Bull. Am. Phys. Soc. 29, No. 1, Jan. 1954 (New York meeting)
  • [3] M. S. Plesset, On the stability of fluid flows with spherical symmetry, J. Appl. Phys. 25 (1954), 96–98. MR 0059692
  • [4] W. G. Penney and A. T. Price, unpublished results, described briefly in R. H. Cole, Underwater explosions (Princeton University Press, 1948), p. 308
  • [5] Garrett Birkhoff, The algebra of multivariate interpolation, Constructive approaches to mathematical models (Proc. Conf. in honor of R. J. Duffin, Pittsburgh, Pa., 1978) Academic Press, New York-London-Toronto, Ont., 1979, pp. 345–363. MR 559505
  • [6] Erdelyi, et al., Higher transcendental functions, vol. 1, pp. 105-6, McGraw-Hill, 1953
  • [7] M. S. Plesset and S. A. Zwick, The growth of vapor bubbles in superheated liquids, J. Appl. Phys. 25 (1954), 493–500. MR 0113596
  • [8] S. A. Zwick and M. S. Plesset, On the dynamics of small vapor bubbles in liquids, J. Math. and Phys. 33 (1955), 308–330. MR 0068382, https://doi.org/10.1002/sapm1954331308

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/79931
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website